# SDR DALA2023020700941

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 64,988 hours, 30,337 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4032206) DURING INSPECTION FOUND SEATS 13 DEF DETACHED FROM AIRCRAFT FLOOR. INSTALLED SEAT ROW 13 DEF PER AMM B737 25-22-00. SEAT IS OK FOR SERVICE.
